# SDR DALA2021012900557

- Difficulty date: January 22, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop Fitting
- Condition: Cracked
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES FR 68 RT DOOR STOP FITTING NR 1 LOWER INBOARD HOLE CRACKS.  CORRECTIVE ACTION: ACCOMPLISHED ER/A 589181-14 SECTION II INSPECTION.  CONT ON INSP MON.
